# SDR CA150226001

- Difficulty date: February 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE BORESCOPE THE OPERATOR NOTICED A CRACK ALONG THE TE OF AN LP BLADE.  THE ENG WAS REMOVED & SENT FOR HSI & INVESTIGATION OF THE CRACKED BLADE.  UPON DISASSEMBLY OF THE ENG THE DAMAGE TO THE LP STATOR WAS NOTED.  SEE ATTACHED EIR PW100 2015-012.
